Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 82, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 31, 2016, 3:14 PM CDT for 4 parishes in Louisiana. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 3:14 PM CDT (20:14 UTC)
- Expired
- Mar 31, 2016, 4:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell Parish, LA, Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 94 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:17 PM CDT | HAIL 1.5 | 6 Se Clarence, LA | HAIL REPORTED NEAR THE ST. MAURICE COMMUNITY. |
| Mar 31, 3:30 PM CDT | HAIL 0.88 | Atlanta, LA | NICHEL SIZE HAIL FELL FOR ABOUT 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1130 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.0
The text
As transmitted.
769
WUUS54 KSHV 312014
SVRSHV
LAC021-043-069-127-312100-
/O.NEW.KSHV.SV.W.0082.160331T2014Z-160331T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
NORTHEASTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
NORTHWESTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 400 PM CDT
* AT 314 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAMPTI TO 11 MILES NORTH OF MONTGOMERY TO 12
MILES NORTH OF COLFAX...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...WINNFIELD...CAMPTI...MONTGOMERY...CLARENCE...GOLDONNA...
DODSON...CALVIN...ATLANTA...POWHATAN...SIKES...GRAND ECORE...CLEAR LAKE...
CRESTON...HUDSON...KELLY...ST. MAURICE AND JOYCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE PRODUCED LARGE DAMAGING HAIL IN PROVENCAL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3193 9224 3193 9232 3187 9233 3162 9271
3170 9300 3187 9320 3207 9295 3215 9281
3214 9237 3198 9215
TIME...MOT...LOC 2014Z 237DEG 43KT 3189 9304 3181 9282 3170 9265
HAIL...1.00IN
WIND...60MPH
$$
151 follow-up statement
152
WWUS54 KSHV 312035
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CDT THU MAR 31 2016
LAC021-043-069-127-312100-
/O.CON.KSHV.SV.W.0082.000000T0000Z-160331T2100Z/
CALDWELL LA-NATCHITOCHES LA-WINN LA-GRANT LA-
335 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN CALDWELL...NORTHEASTERN NATCHITOCHES...WINN AND
NORTH CENTRAL GRANT PARISHES...
AT 335 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES SOUTHWEST OF JONESBORO TO NEAR WINNFIELD TO
9 MILES WEST OF OLLA...MOVING NORTHEAST AT 40 MPH. THE STRONGEST
SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF GOLDONNA...AND WILL BE
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINNFIELD...GOLDONNA...DODSON...CALVIN...ATLANTA...SIKES...HUDSON...JOYCE
AND KELLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3193 9224 3193 9232 3187 9233 3168 9262
3184 9285 3198 9305 3207 9295 3215 9281
3214 9237 3198 9215
TIME...MOT...LOC 2033Z 232DEG 37KT 3203 9287 3195 9261 3185 9239
HAIL...1.00IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 11:46 AM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 31, 11:46 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT THU MAR 31 2016
.DISCUSSION...
COLD FRONT JUST MOVING INTO EXTREME NW CWA...WITH CLEAR SKIES
EXPECTED AND NO CONVECTION BEHIND FRONT. CONVECTION INITIATION
STILL A COUPLE HOURS AWAY...THUS HAVE REMOVED POPS NORTH AND WEST
OF I-30...AND CENTERED ISOLD POPS ALONG EITHER SIDE OF THE
INTERSTATE. A BRIEF WINDOW FOR SCATTERED DEVELOPMENT FOR MUCH OF
THE REST OF THE AREA...WITH FRONT SLOWING DOWN ENOUGH FOR MORE
PROLONGED DEVELOPMENT POSSIBLE FOR PORTIONS OF NORTH LA...THAT MAY
CONTINUE INTO THE EVE. EXPECTING TO TRIM PORTIONS OF FLASH FLOOD
WATCH WITH AFTN PACKAGE AS WELL. ALSO BUMPED UP TEMPS SLIGHTLY
THIS AFTN FOR MAINY LA PORTIONS OF THE AREA AS SOME LOCATIONS HAVE
ALREADY APPROACHED THE 80 DEGREE MARK AND SOME HEATING STILL
POSSIBLE...ALTHOUGH LIMITED BY CLOUD COVER./VII/.
&&
.PREV DISCUSSION... /ISSUED 1129 AM CDT THU MAR 31 2016/
AVIATION...
MVFR CIGS AT THIS CURRENT TIME WITH THE CHANCE TO BECOME VFR BY
MID TO LATE AFTERNOON. WSW WINDS WILL RANGE 10 TO 15 KTS AHEAD OF
THE FRONT WITH AFTER OCCASIONAL HIGHER GUSTS...WITH WINDS
BECOMING 5 TO 10 KTS WITH THE FRONTAL PASSAGE THIS EVENING. SOME
CONVECTION IS POSSIBLE THIS AFTERNOON AND EVENING MAINLY OVER
NORTH LA AND SCNTRL ARK ALONG AND AHEAD OF THE FRONT. STRONG WIND
GUSTS...SEVERE TURBULENCE...MVFR CIGS AND REDUCE VSBYS WILL BE
POSSIBLE NEAR AND IN THE CONVECTION. WITH THE PASSAGE OF THE COLD
FRONT THIS AFTERNOON AND EVENING...LOOK FOR CIGS TO BECOME VFR FOR
THE REMINDER OF THE TAF PERIOD. SHOULD SEE ELEVATED AC/CIRRUS
AFTER 12Z FRIDAY. /21/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 54 70 46 / 30 10 20 20
MLU 85 55 71 47 / 60 40 20 20
DEQ 77 46 64 38 / 10 0 10 10
TXK 78 50 66 43 / 20 0 10 10
ELD 80 50 69 43 / 40 20 10 10
TYR 78 52 67 44 / 20 0 20 10
GGG 79 52 68 44 / 20 10 20 10
LFK 82 55 73 46 / 30 10 20 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001>006-
012>014-019-021-022.
OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ097-112.
&&Hazardous weather outlook, Mar 31, 12:17 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1217 PM CDT THU MAR 31 2016 LAZ010-011-017-018-020-TXZ125-126-136>138-149>153-165>167-011730- DE SOTO-RED RIVER-SABINE-NATCHITOCHES-GRANT-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 1217 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A COLD FRONT MOVES ACROSS THE AREA. A FEW STORMS COULD POSSIBLY BRIEFLY BECOME STRONG TO SEVERE...WITH HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE VERY ISOLATED NATURE OF ANY POSSIBLE SEVERE WEATHER... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. OKZ077-TXZ096-108>111-124-011730- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD- 1217 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. ARZ050-051-059>061-070>073-LAZ001>006-012>014-019-021-022-TXZ097- 112-011730- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE- JACKSON-OUACHITA-WINN-CALDWELL-LA SALLE-BOWIE-CASS- 1217 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO THE EARLY EVENING...AS A COLD FRONT MOVES ACROSS THE AREA. A FEW STORMS COULD POSSIBLY BRIEFLY BECOME STRONG TO SEVERE...WITH HAIL AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. ALTHOUGH RAINFALL AMOUNTS WILL BE VERY SPOTTY AND NOT EXCESSIVE...ANY AMOUNT OF HEAVY RAIN ACROSS CERTAIN PORTIONS OF THE AREA...WHICH HAVE EXPERIENCED RECENT FLOODING...COULD RESULT IN BRIEF PERIODS OF RENEWED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .SPOTTER INFORMATION STATEMENT... DUE TO THE VERY ISOLATED NATURE OF ANY POSSIBLE SEVERE WEATHER OR ANY FLOODING ISSUES...ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. VII
In the hours before
Local storm report, Mar 31, 9:50 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
950 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM TSTM WND DMG BENTON 32.69N 93.74W
03/30/2016 BOSSIER LA BROADCAST MEDIA
TREES AND POWER LINES DOWN... ONE TREE ON HOME 100
BLOCK OF 7 PINES ROAD IN BENTON
&&
EVENT NUMBER SHV1600285
10Local storm report, Mar 31, 11:02 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 2 N BLANCHARD 32.62N 93.89W
03/30/2016 CADDO LA BROADCAST MEDIA
POWER POLE AND POWER LINES DOWN AT THE 500 BLOCK OF OLD
MOORINGSPORT ROAD AT DIXIE BLANCHARD ROAD.
&&
EVENT NUMBER SHV1600286
15Special weather statement, Mar 31, 2:12 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
212 PM CDT THU MAR 31 2016
LAZ013-014-019-021-312000-
OUACHITA LA-CALDWELL LA-JACKSON LA-WINN LA-
212 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON...
NORTHWESTERN CALDWELL...SOUTHWESTERN OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 300 PM CDT...
AT 212 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF JONESBORO...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...CHATHAM...DODSON...SIKES...LUNA...
FONDALE...VIXEN...HUDSON...BOSCO...RIVERTON AND LAPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL LOUISIANA.
LAT...LON 3219 9198 3192 9252 3212 9274 3252 9221
3230 9202 3228 9203 3228 9200 3227 9199
3226 9200 3225 9199 3223 9201 3223 9199
3221 9199 3219 9201 3219 9200 3220 9197
TIME...MOT...LOC 1912Z 236DEG 42KT 3212 9255
15Special weather statement, Mar 31, 2:24 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 224 PM CDT THU MAR 31 2016 LAZ017-018-312015- SABINE LA-NATCHITOCHES LA- 224 PM CDT THU MAR 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATCHITOCHES AND EAST CENTRAL SABINE PARISHES UNTIL 315 PM CDT... AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANY...OR 19 MILES NORTH OF ANACOCO...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NATCHITOCHES...MANY...FLORIEN...PROVENCAL...NATCHEZ...FISHER...ROBELINE... BERMUDA...FLORA...MOUNT CARMEL AND HAGEWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3140 9346 3155 9358 3179 9312 3167 9298 TIME...MOT...LOC 1924Z 237DEG 29KT 3153 9342 15
Local storm report, Mar 31, 3:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL NATCHITOCHES 31.76N 93.10W
03/31/2016 E0.75 INCH NATCHITOCHES LA CO-OP OBSERVER
HAIL COVERING THE GROUND
&&
EVENT NUMBER SHV1600287
10The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Webster | 44 min |
| Mar 30, 7:27 PM CDT | Tornado Warning | SHV | Bienville, Webster | 48 min |
| Mar 30, 8:07 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 53 min |
| Mar 30, 8:16 PM CDT | Special Weather Statement | SHV | Caddo | 44 min |
| Mar 30, 8:42 PM CDT | Areal Flood Advisory | SHV | Bienville, Claiborne, Webster | 3 hr |
| Mar 30, 8:51 PM CDT | River Flood Warning | SHV | Webster | 10 days |
| Mar 30, 9:11 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union | 3 hr |
| Mar 30, 9:31 PM CDT | Special Weather Statement | SHV | Ouachita | 59 min |
| Mar 30, 9:37 PM CDT | Special Weather Statement | SHV | Bienville, Lincoln | 38 min |
| Mar 30, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 61 min |
| Mar 30, 9:47 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Claiborne, Lincoln, Red River, Webster | 4 hr |
| Mar 30, 10:25 PM CDT | Special Weather Statement | SHV | Union | 35 min |
| Mar 30, 10:45 PM CDT | Special Weather Statement | SHV | Union | 30 min |
| Mar 30, 11:03 PM CDT | Flash Flood Warning | SHV | Union | 3 hr |
| Mar 31, 2:12 PM CDT | Special Weather Statement | SHV | Jackson | 48 min |
| Mar 31, 2:24 PM CDT | Special Weather Statement | SHV | Natchitoches, Sabine | 51 min |
| Mar 31, 2:34 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 41 min |
| Mar 31, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita | 49 min |
| Mar 31, 3:47 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 28 min |
| Mar 31, 3:52 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Ouachita, Winn | 38 min |
| Mar 31, 3:55 PM CDT | Special Weather Statement | SHV | Caldwell | 35 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 49 min |
| Mar 31, 4:34 PM CDT | Special Weather Statement | SHV | Red River | 56 min |
| Mar 31, 4:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Jackson, Natchitoches, Red River, Winn | 61 min |
| Mar 31, 5:05 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 42 min |
| Mar 31, 5:45 PM CDT | Special Weather Statement | SHV | Winn | 45 min |
| Mar 31, 6:31 PM CDT | Special Weather Statement | SHV | Caldwell | 29 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.